Discussions By Condition: Sexual conditions

Someone PLEASE help

Posted In: Sexual conditions 2 Replies
  • Posted By: happybunny2308
  • February 2, 2007
  • 00:00 PM

So since September I've been on the Birth Control Shot.. But in the last 4 month I've been gaining weight.. No where else BUT my stomach.. also my stomach has been growing. To the point where I look pregnant! and it is very uncomfortable. I get sharp pains everywhere and I just dont feel like myself anymore.. Anyone have the same problems with the Birth Control Shot? Or any answers.. I went and had pregnancy tests done at my gyno and even went to get ultrasounds done.. Yet no one has answers.. my doctor told me literally nothing was wrong.. Then why do I look 4 or 6 months pregnant?!

Reply Flag this Discussion

2 Replies:

  • Personally, I would quite the BC shot immediatly and see what happens
    BrendaBley 21 Replies
    • February 2, 2007
    • 01:29 PM
    • 0
    Flag this Response
  • The pains don't sound normal, but the weight gain could be. The injections do cause an increase in appetite. If you don't curb that appetite or if you don't change to low fat foods you will gain weight. I was on the injections for 4 years and had no problem with weight gain because I knew I would have to stay away from fatty foods more than ever before.
    ShaAgg 1 Replies
    • February 5, 2007
    • 07:09 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?